# SDR A6WA200740420

- Difficulty date: July 27, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 8,615 hours, 7,906 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE BRACKET IS CRACKED APPROX .1 INCH LONG IN RT MLG WHEEL WELL CEILING.  (K)  MAINTENANCE REMOVED AND REPLACED HAT CHANNEL P/N 601R75262-157 IAW CRJ 200 SRM 51-42-06.  (M)
